Lorentz invariant distributions supported on the forward light cone
Compositio Mathematica, Volume 81 (1992) no. 1, p. 61-106
@article{CM_1992__81_1_61_0,
     author = {Kolk, Johan A. C. and Varadarajan, V. S.},
     title = {Lorentz invariant distributions supported on the forward light cone},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {1},
     year = {1992},
     pages = {61-106},
     zbl = {0772.46017},
     mrnumber = {1145608},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__81_1_61_0}
}
Kolk, Johan A. C.; Varadarajan, V. S. Lorentz invariant distributions supported on the forward light cone. Compositio Mathematica, Volume 81 (1992) no. 1, pp. 61-106. http://www.numdam.org/item/CM_1992__81_1_61_0/

[1] I.N. Bernstein, I.M. Gelfand, and S.I. Gelfand: Structure of representations generated by vectors of highest weight, Funkcional Anal. i Priložen 5(1) (1971), 1-9; I.M. Gelfand: Collected Papers, Vol. II, Springer-Verlag, Berlin etc., 1988, pp. 556-563. | MR 291204 | Zbl 0246.17008

[2] G. Cassinelli, P. Truini, and V.S. Varadarajan: Hilbert space representations of the Poincaré group for the Landau gauge, J. Math. Phys. 32(4) (1991), 1076-1090. | MR 1097799 | Zbl 0747.46051

[3] L. Gårding and J.L. Lions: Functional analysis, Supplemento al Nuovo Cimento 14(10) (1959), 9-66. | MR 117543 | Zbl 0091.27602

[4] I.M. Gelfand and G.E. Shilov: Generalized Functions, Vol. 1, Academic Press Inc., New York, London, 1964. | Zbl 0115.33101

[5] Harish-Chandra: Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87-120. | MR 84104 | Zbl 0072.01901

[6] Harish-Chandra: Invariant distributions on Lie algebras, Amer. J. Math. 86 (1964), 271-309. | MR 161940 | Zbl 0131.33302

[7] L. Hörmander: The Analysis of Linear Partial Differential Operators I, Springer-Verlag, Berlin etc., 1983. | Zbl 0521.35001

[8] J.A.C. Kolk and V.S. Varadarajan: Riesz distributions, to appear in Math. Scand. | MR 1129594 | Zbl 0773.46016

[9] B. Kostant: Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. | MR 158024 | Zbl 0124.26802

[10] P.-D. Methée: Sur les distributions invariantes dans le groupe des rotations de Lorentz, Comment. Math. Helv. 28 (1954), 225-269. | MR 64268 | Zbl 0055.34101

[11] S. Rallis and G. Schiffmann: Distributions invariantes par le groupe orthogonal, in Analyse Harmonique sur les Groupes de Lie. Séminaire Nancy- Strasbourg 1973-75, Lecture Notes in Math. 497, Springer-Verlag, Berlin etc., 1975, pp. 494-642. | Zbl 0329.10016

[12] G. De Rham: Sur la division de formes et de courants par une forme linéaire, Comment. Math. Helv. 28 (1954), 346-352. | MR 65241 | Zbl 0056.31601

[13] G. De Rham: Solution élémentaire d'opérateurs différentiels du second ordre, Ann. Inst. Fourier (Grenoble) 8 (1958), 337-366. | Numdam | MR 117437 | Zbl 0086.29601

[14] M. Riesz: L'intégrale de Riemann-Liouville et le problème de Cauchy, Acta Math. 81 (1949), 1-223; Collected Papers, Springer-Verlag, Berlin etc., 1988, pp. 571-793. | MR 30102 | Zbl 0033.27601

[15] O. Tedone: Sull' integrazione dell' equazione ∂2Φ/∂t2-Σm 1∂2Φ/∂x2i=0, Annali di Math. 1(1) (1898), 1-24. | JFM 29.0315.01

[16] A. Tengstrand: Distributions invariant under an orthogonal group of arbitrary signature, Math. Scand. 8 (1960), 201-218. | MR 126154 | Zbl 0104.33402

[17] V.S. Varadarajan: Harmonic analysis on real reductive groups, Lecture Notes in Math. 576, Springer-Verlag, Berlin etc., 1977. | MR 473111 | Zbl 0354.43001

[18] V.S. Varadarajan: Infinitesimal theory of representations of semisimple Lie groups, in J.A. Wolf, M. Cahen and M. De Wilde (eds.), Harmonic Analysis and Representations of Semisimple Lie Groups, D. Reidel Publishing Company, Dordrecht etc., 1980, pp. 131-255. | Zbl 0466.22015